# SDR AALA20110225AFW02

- Difficulty date: February 16, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 95,681 hours, 15,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STATION 325 FLOORBEAM, BETWEEEN LEFT BUTTLINE 14 AND RIGHT BUTTLINE 47.5.  CORROSION WAS BLENDED SMOOTH PER SRM STANDARD PRACTICES, REPAIR STRAPS INSTALLED OVER BLENDED AREAS.  REMOVED CORROSION AND FABRICATED REPAIR STRAPS, ALODINED AND APPLY PRIMER.  FOR COMPLETE REPAIR INFO, REFERENCE EA B767-015166.
